# SDR FDEA201710303107

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Blanking Plate
- Part number: A2577247420200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BLANKING PLATE 151XF DAMAGED.  A NEW BLANKING PLATE WAS FABRICATED IAW SRM 51-14-29.  INSTALLATION ACCOMPLISHED.  MAJOR REPAIR.
